# SDR SWIA20250428205

- Difficulty date: February 5, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP AT APPROX. FLS24.00 HAS ELONGATED FASTENER HOLE, FOUND UPON REMOVAL OF ACCESS PANEL  (C-CHECK RO 04/26/2025)REPAIRED ELONGATED HOLE AT RH IB FLAP AT APPROX. FLS24.00 REF. REO 690-57-52-510 REV -- DATE 2025-03-05 STEPS 1-13. SEE CONTINUATION CARD FOR WORK DETAILS, COMPLIED WITH SKYWEST CARD 51-900-1002-SKY AND SKYWEST FORM M-337.
